# SDR ASAA2021011933913

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,633 hours, 10,879 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONT CAB ILLUMINATES ON RECALL.  EXTINGUISHES ON RESET.  GROUNDED-YES.  ACCOMPLISHED B737-800 AMM 21-61-00 ZONE TEMP CONTROL AND INDICATION ADJUSTMENT TEST, BIT SHOWS FLT DECK TRIM VALVE FAULT.  ACCOMPLISHED FLT DECK TRIM VALVE FAULT ISOLATION, REF B737-800 FIM 21-62 TASK 832, NO FAULTS FOUND.  GROUND VERIFICATION GOOD.  OK FOR CONTINUED SERVICE.
